Translator Disclaimer
december 2017 Fixed point sets of equivariant fiber-preserving maps
Rafael Souza, Peter Wong
Bull. Belg. Math. Soc. Simon Stevin 24(4): 641-655 (december 2017). DOI: 10.36045/bbms/1515035013

Abstract

Given a selfmap $f:X\to X$ on a compact connected polyhedron $X$, H. Schirmer gave necessary and sufficient conditions for a nonempty closed subset $A$ to be the fixed point set of a map in the homotopy class of $f$. R. Brown and C. Soderlund extended Schirmer's result to the category of fiber bundles and fiber-preserving maps. The objective of this paper is to prove an equivariant analogue of Brown-Soderlund theorem result in the category of $G$-spaces and $G$-maps where $G$ is a finite group.

Citation

Download Citation

Rafael Souza. Peter Wong. "Fixed point sets of equivariant fiber-preserving maps." Bull. Belg. Math. Soc. Simon Stevin 24 (4) 641 - 655, december 2017. https://doi.org/10.36045/bbms/1515035013

Information

Published: december 2017
First available in Project Euclid: 4 January 2018

zbMATH: 06848707
MathSciNet: MR3743268
Digital Object Identifier: 10.36045/bbms/1515035013

Subjects:
Primary: ‎55M20
Secondary: 57S99

Rights: Copyright © 2017 The Belgian Mathematical Society

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.24 • No. 4 • december 2017
Back to Top